# SDR SWAA2023070574408

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 12,365 hours, 5,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE MID CABIN EMERGENCY LIGHTS AND AFT OVERWING EMERGENCY LIGHTS INOP DURING TEST<[01] REPLACED M1670 POWER SUPPLY AND BATTERY PACK AND LIGHTS CK OK REF AMM 33-51-04 AND 33-51-06
